MathSciNet Relay Station
MathSciNet bibliographic data
MR1952456 60J45 (35J10 47D08)
Chen, Zhen-Qing; Song, Renming Conditional gauge theorem for non-local Feynman-Kac transforms. Probab. Theory Related Fields 125 (2003), no. 1, 45–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement